# SDR GTIA2016112801675

- Difficulty date: November 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 42,950 hours, 20,321 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT NOTED INITIALLY AT TOP OF DESCENT FOR 1-2 MIN THEN C LEVEL OFF 6000 WITH ADVANCEMENT OF POWER COMPLETED ELIMINATION OF ODOR FUME IN COCKPIT CABIN CHECKLIST COULD NOT DETERMINE WHICH ENG. PAC SMELL WAS COMING FROM MAYBE BOTH FUMES IN COCKPIT AND CABIN NOT NOTED FROM APU. PERFORMED TROUBLESHOOTING OF CABIN ODOR IAW TSM 05-50-00-810-831-A FOUND APU TO BE THE SOURCE OF SMELL. ENG RUNS VERIFIED NO ENG/PACKS WERE SOURCE OS SMELL DURING OPERATION.
